# SDR CALA9900295

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28R CORRODED AT BS 1164.  THE CORRODED SECTION OF STRINGER WAS REMOVED AND A NEW SECTION OF STRINGER WAS INSTALLED IAW SRM 51-30-2 AND 51-10-2.
